The Key Elements of Great

Abacavir Hypersensitivity

When it comes to the treatment of human immunodeficiency virus (HIV) infection, there is the use of a drug product known as Abacavir. This is an inhibitor transcriptase that is used in the revers of nucleoside. The Drug is used in HIV patients who get hypersensitivity reactions that can be life threatening. Hypersensitivity the reaction occurs to the HIV patients that are in both the Abacavir therapy and the antiretroviral therapy. This the reaction is said to occur possibly due to the combination of both the immune dysfunction and the drug metabolism. The hazard is known to most affect the white patients rather than the black patients. It is advisable that Abacavir not be re-challenged in a neurotic patient. The reason for this is to prevent the response that is life-threatening.

Patients that have a highly active antiretroviral are said to be the ones at higher risk forget the reaction. Abacavir is known to be a new product that is used in many of the regimens that are used in the therapy. This kind of item is said to induce the hypersensitivity reaction, a reaction that is known to be fatal. If the treatment is extended, the result can lead to death. It is very advisable that the clinicians that recommend the use of Abacavir should be familiar with this kind of hypersensitivity reactions. The reason why this is done is to ensure that a high number of patients can benefit and enhance their conditions due to its antiretroviral efficacy.

The occurrence of a hypersensitivity reaction is said to be a life-threatening condition. The reason for this is because the reactions result in systemic illness. This type of illness is accompanied by signs and symptoms like fever, fatigue, malaise ad many others. These symptoms are grouped into multi-visceral, constitutional and also hematological. This kind of reaction is also known a DRESS syndrome. This is used to stand for drug rash with eosinophilia and systematic symptoms. The reaction is presumed to be caused by the aromatic anticonvulsants. Approximately fifty percent of the patients are reported to get a fever and rash which is caused by the trimethoprim-sulfamethoxazole.

Abacavir hypersensitivity reaction is known to appear in both the adults and even the children. In order to know the factors that cause to the development of this kind of Hypersensitivity, there have been trials that have been done. The clinical trial that was done showed that the risks reduced by forty percent for the African patients. Another trial that was done showed that the white race was at a higher risk to get the hypersensitivity reaction. Reports has been demonstrated that the hypersensitivity reactions also occur to the patients that have interrupted the Abacavir therapy.

The Path To Finding Better

Lessons Learned About